This occurred within 6 hours and caused some pulmonary edema and respiratory distress after a transfusion caused by the donor's anti-leukocyte antibodies just destroying the recipients neutrophils and respiratory endothelial cells.
while allergic/anaphylaxis can cause respiratory arrest and shock it has a somewhat different picture, no wheezing, itchiness or whatever and according to first Aid it happens within minutes to 2-3 hours which is at least double what we're seeing here. also beware of IgA deficient people in this choice.
PE, eh I don't think it affects Pao2 that often much according to this super duper high yield resource. but uhh yeah doesn't feel PE kinda question
pneomina, right after all the infusion business and no mention of fever or anything? Nah.
go to page 114 of first aid. I'm pretty sure we need to know our infusion/transplant crap because it just keeps coming up in uworld but this whole exam is a crapshoot.
Forgive me if I made a mistake/wrong about anything, I mostly got info from first aid. plz correct if there is a mistake, good luck.